HomeAnswersObstetrics and Gynecologycontraceptive pillMy partner feel some changes in her body after I-pill intake. Is that due to medicine or pregnancy?

My partner had I-pill after unprotected sex and feel some changes in her body. Why?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Nadia Khan

Medically reviewed by

Dr. Nithila. A

Published At July 25, 2019
Reviewed AtNovember 30, 2023

Patient's Query

Hello doctor,

I had unprotected sex with my fiance, but we also took care of it by I-pill, but we are still not sure because she is seeing some changes in her body and we do not know if it is due to medicine or she is pregnant?

Answered by Dr. Nadia Khan

Hello,

Welcome to icliniq.com.

I-pill is quite effective in preventing against pregnancy, so probably there are no chances of pregnancy, but if she is concerned, she can get a pregnancy test. I hope it has helped you. If you require any further queries, please do not hesitate to contact me.

Patient's Query

Thank you doctor,

After we had intercourses after few days, she bled with thick brown blood, and it was not even her period that is why we are concerned, and it lasted for about two days. Her cycles usually start in the middle of every month. But that bleeding took place on of this month. We are confused about what should we do?

Answered by Dr. Nadia Khan

Hello,

Welcome back to icliniq.com.

Nothing to worry about, that discharge was due to I-pill as it may lead to spotting and sometimes irregular and delayed cycles for further queries please do not hesitate to contact me.

Patient's Query

Thank you doctor,

Her periods have still not started yet and has already been seven days past her due date on which her periods usually occur. We are concerned whether she might be pregnant or something. Please help us.

Answered by Dr. Nadia Khan

Hello,

Welcome back to icliniq.com.

Kindly get a pregnancy test done to make sure she is not pregnant and then get back to me for further assistance.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Nadia Khan
Dr. Nadia Khan

Obstetrics and Gynecology

Community Banner Mobile

iCliniq's FREE Newsletters

Expert-backed health and wellness information, delivered to your email.

Subscribe iCliniq
By clicking Subscribe, I agree to the iCliniq Terms & Conditions and Privacy Policy and understand that I may opt out of iCliniq subscriptions at any time.

Ask your health query to a doctor online

Obstetrics and Gynecology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy